hrcak mascot   Srce   HID

Izvorni znanstveni članak

Sectrix Curves on the Sphere

László Németh ; Institute of Mathematics, University of West Hungary, Sopron, Hungary

Puni tekst: engleski, pdf (3 MB) str. 42-47 preuzimanja: 228* citiraj
APA 6th Edition
Németh, L. (2015). Sectrix Curves on the Sphere. KoG, 19. (19.), 42-47. Preuzeto s https://hrcak.srce.hr/151336
MLA 8th Edition
Németh, László. "Sectrix Curves on the Sphere." KoG, vol. 19., br. 19., 2015, str. 42-47. https://hrcak.srce.hr/151336. Citirano 18.01.2020.
Chicago 17th Edition
Németh, László. "Sectrix Curves on the Sphere." KoG 19., br. 19. (2015): 42-47. https://hrcak.srce.hr/151336
Harvard
Németh, L. (2015). 'Sectrix Curves on the Sphere', KoG, 19.(19.), str. 42-47. Preuzeto s: https://hrcak.srce.hr/151336 (Datum pristupa: 18.01.2020.)
Vancouver
Németh L. Sectrix Curves on the Sphere. KoG [Internet]. 2015 [pristupljeno 18.01.2020.];19.(19.):42-47. Dostupno na: https://hrcak.srce.hr/151336
IEEE
L. Németh, "Sectrix Curves on the Sphere", KoG, vol.19., br. 19., str. 42-47, 2015. [Online]. Dostupno na: https://hrcak.srce.hr/151336. [Citirano: 18.01.2020.]

Sažetak
In this paper we introduce a class of curves derived from a geometrical construction. These planar curves are the generalization of the less-known sectrix of Ceva. We also present three variations of the sectrix curves on the sphere with using the geometrical construction on the sphere, with the stereographic projection and with a so-called ''rolled" transformation.

Ključne riječi
sectrix; folium; Chebyshev polynomial; curves on sphere

Hrčak ID: 151336

URI
https://hrcak.srce.hr/151336

[hrvatski]

Posjeta: 345 *